antibiotics Should I Stop Using Zineryt (Teenager)?

1 post in this topic

Posted · Report post

Hello! I'm 16 and I've had acne for about a year and a half now. When I first began to see the signs of it I was given Duac Once Daily Gel (at this point I had moderate acne all over my face) and this cleared up all my spots in about a month which was completely amazing and made me so much more confident! However, about 9 months later it returned, ranging from mild to moderate, concentrated only on my forehead. My cheeks and chin are completely flawless however I sometime get one or two under the skin spots by my mouth, but I think this is due to my period. I was given Zineryt by my not very experienced GP about a month and a half ago, however I feel the difference it's made has been minimal and the results are barely noticeable. I read that Zineryt only gets rid of 2/3's of your acne and you need something else to get rid of the most virulent strains; so do you think I should persevere with Zineryt or try something else (I was thinking about trying the UK version of The Regimen). I don't care about the cost of the products so are there any recommendations, as I was also wondering about Dr Murad products? Or should I carry on using Zineryt but use something alongside it to maximise its effectiveness such as BP 2.5% cream? Please help me!
Thank you!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now